# SDR SIMA20121025004

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 24,824 hours, 24,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE INTERIOR AISLE FORWARD OVER WING EMERGENCY EXIT SIGN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-ATTACHED CONTACT PIN ON INTERIOR AISLE FORWARD OVER WING EMERGENCY EXIT SIGN IAW EMB AMM 33-50-15.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
